# SDR DALA2019051903099

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1080938) DURING INSPECTION FOUND DENT FRAME BS 727F BTW STR 24L TO STR 25L AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BST 727F BTW STR 24L TO STR 25L AT AFT CARGO COMPARTMENT AS PER ER/A #577751-14 REV ORIGINAL AND PRI #577751-14 REV O AND REV 1.
